Skip to Main content Skip to Navigation
Journal articles

On the bialgebra of functional graphs and differential algebras

Abstract : We develop the bialgebraic structure based on the set of functional graphs, which generalize the case of the forests of rooted trees. We use noncommutative polynomials as generating monomials of the functional graphs, and we introduce circular and arborescent brackets in accordance with the decomposition in connected components of the graph of a mapping of \1, 2, \ldots, n\ in itself as in the frame of the discrete dynamical systems. We give applications fordifferential algebras and algebras of differential operators.
Document type :
Journal articles
Complete list of metadata

Cited literature [16 references]  Display  Hide  Download
Contributor : Alain Monteil Connect in order to contact the contributor
Submitted on : Wednesday, March 5, 2014 - 9:31:53 AM
Last modification on : Saturday, June 25, 2022 - 8:54:18 PM
Long-term archiving on: : Thursday, June 5, 2014 - 10:55:37 AM


Files produced by the author(s)




Maurice Ginocchio. On the bialgebra of functional graphs and differential algebras. Discrete Mathematics and Theoretical Computer Science, DMTCS, 1997, Vol. 1, pp.229-237. ⟨10.46298/dmtcs.244⟩. ⟨hal-00955700⟩



Record views


Files downloads